# SDR AALA2019010949017

- Difficulty date: January 3, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 27,956 hours, 11,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXPOSED WIRES BETWEEN THE RIGHT OVERWING EMERGENCY EXIT DOORS.  LENS AND HARDWARE ARE MISSING.  ATTACHED THE LENS AND HARDWARE IAW AMM 33-20-00. OK FOR SERVICE.
